Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 59, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 21, 2019, 6:18 AM CDT for Osage County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 6:18 AM CDT (11:18 UTC)
- Expired
- May 21, 2019, 6:35 AM CDT
- In force
- 17 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Osage County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 10.8
- Supercell composite
- 43.6
The text
As transmitted.
909
WFUS54 KTSA 211118
TORTSA
OKC113-211200-
/O.NEW.KTSA.TO.W.0059.190521T1118Z-190521T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
618 AM CDT Tue May 21 2019
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Osage County in northeastern Oklahoma...
* Until 700 AM CDT.
* At 618 AM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 8 miles southwest of
Sperry to Sand Springs, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Tulsa... Sand Springs...
Sperry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3631 9600 3616 9600 3616 9616 3625 9617
TIME...MOT...LOC 1118Z 258DEG 24KT 3624 9613 3613 9609
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
260
WWUS54 KTSA 211129
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
629 AM CDT Tue May 21 2019
OKC113-211200-
/O.CON.KTSA.TO.W.0059.000000T0000Z-190521T1200Z/
Osage OK-
629 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN OSAGE COUNTY...
At 629 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Tulsa International Airport, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Tulsa... Sand Springs...
Sperry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3631 9600 3616 9600 3616 9610 3626 9609
TIME...MOT...LOC 1129Z 232DEG 35KT 3618 9597
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$103
WWUS54 KTSA 211135
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
635 AM CDT Tue May 21 2019
OKC113-211145-
/O.CAN.KTSA.TO.W.0059.000000T0000Z-190521T1200Z/
Osage OK-
635 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR SOUTHEASTERN OSAGE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A Tornado Watch remains in effect until noon CDT for northeastern
Oklahoma.
LAT...LON 3631 9600 3616 9600 3616 9610 3626 9609
TIME...MOT...LOC 1135Z 258DEG 24KT 3619 9592
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 4:05 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 21, 4:05 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 405 AM CDT Tue May 21 2019 .DISCUSSION... A major flooding event is ongoing across northeast Oklahoma early this morning, and this will only be exacerbated by the final wave of precipitation which is now beginning to spread into the far western part of our forecast area. This final wave will sweep across the entire forecast area this morning into early afternoon. A damaging wind threat will exist with the leading edge of this complex, and an isolated brief tornado cannot be ruled out, especially within the undisturbed warm sector. Will maintain the flash flood watch for today as is. Skies will clear later this afternoon and early evening, but the quiet weather will not last long. Scattered convection is likely to redevelop as early as Wednesday afternoon as low level moisture surges back north across the area. A warm and humid airmass will then reside over the area for the rest of the forecast period under persistent southwest flow aloft. Shower and thunderstorm chances will exist each day through at least Sunday, especially across northeast Oklahoma, where additional rainfall is not needed. Stayed close to guidance temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 57 85 71 / 100 10 20 30 FSM 78 59 88 72 / 100 10 20 20 MLC 78 60 87 73 / 100 0 20 20 BVO 76 53 84 69 / 100 10 20 30 FYV 73 57 84 67 / 100 10 20 20 BYV 76 58 86 68 / 100 10 10 20 MKO 77 59 86 71 / 100 10 20 20 MIO 72 57 84 69 / 100 10 20 30 F10 78 59 85 71 / 100 0 30 20 HHW 77 60 88 73 / 100 0 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through this evening for OKZ054>074. AR...Flash Flood Watch through this evening for ARZ001-002-010-011. && SHORT TERM...18 LONG TERM....05 PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019
...Severe Storms Possible This Morning and Afternoon...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
FLASH FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing eastern Oklahoma...late morning for northwest
Arkansas.
DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.
Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 21, 2:12 AM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
212 AM CDT Tue May 21 2019
OKZ060-210745-
Tulsa OK-
212 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA COUNTY UNTIL
245 AM CDT...
At 212 AM CDT, a strong thunderstorm was located over Jenks, moving
northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Jenks Riverside Airport...
This includes Interstate 44 between mile markers 220 and 231.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 AM CDT for northeastern
Oklahoma.
LAT...LON 3613 9576 3607 9576 3591 9592 3597 9603
3604 9603 3621 9595
TIME...MOT...LOC 0712Z 210DEG 19KT 3601 9595Local storm report, May 21, 2:17 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM FLASH FLOOD AFTON 36.69N 94.96W
05/21/2019 OTTAWA OK PUBLIC
MPING REPORT OF FLOODED BUILDINGS.
&&
KAHSpecial weather statement, May 21, 2:48 AM CDT, 3 hours 30 minutes before
Special Weather Statement National Weather Service Tulsa OK 248 AM CDT Tue May 21 2019 OKZ060-210815- Tulsa OK- 248 AM CDT Tue May 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA COUNTY UNTIL 315 AM CDT... At 248 AM CDT, a strong thunderstorm was located 5 miles southwest of Bixby, moving northeast at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Tulsa... Broken Arrow... Bixby... Jenks... Liberty... A Tornado Watch remains in effect until 800 AM CDT for northeastern Oklahoma. LAT...LON 3605 9590 3600 9576 3585 9590 3586 9599 TIME...MOT...LOC 0748Z 210DEG 19KT 3588 9594
Local storm report, May 21, 2:49 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 AM FLASH FLOOD 4 N HALLETT 36.29N 96.57W
05/21/2019 PAWNEE OK EMERGENCY MNGR
HIGHWAY 64 BETWEEN PAWNEE AND CLEVELAND CLOSED IN A FEW
SPOTS DUE TO FLOODING.
&&
KAHSpecial weather statement, May 21, 4:25 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 AM CDT Tue May 21 2019
OKZ054-059-211015-
Osage OK-Pawnee OK-
425 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE AND NORTH
CENTRAL PAWNEE COUNTIES UNTIL 515 AM CDT...
At 424 AM CDT, a strong thunderstorm was located over Ralston, moving
north at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Fairfax... Shidler...
Ralston... Burbank...
Grainola... Foraker...
Pearsonia... Webb City...
Apperson...
LAT...LON 3700 9635 3639 9661 3643 9683 3678 9677
3678 9675 3685 9676 3699 9673
TIME...MOT...LOC 0924Z 193DEG 46KT 3649 9670Local storm report, May 21, 4:34 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
434 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM FLASH FLOOD 4 S CATOOSA 36.13N 95.75W
05/21/2019 WAGONER OK BROADCAST MEDIA
CREEK TURNPIKE NEAR 31ST STREET CLOSED DUE TO WATER
MOVING OVER THE HIGHWAY.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.